Large-deviations and martingales for a typed branching diffusion, 1

Simon C Harris, D Williams

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)133-154
Number of pages22
JournalAsterique
Volume236
Publication statusPublished - 1996

Cite this

Harris, S. C., & Williams, D. (1996). Large-deviations and martingales for a typed branching diffusion, 1. Asterique, 236, 133-154.

Large-deviations and martingales for a typed branching diffusion, 1. / Harris, Simon C; Williams, D.

In: Asterique, Vol. 236, 1996, p. 133-154.

Research output: Contribution to journalArticle

Harris, SC & Williams, D 1996, 'Large-deviations and martingales for a typed branching diffusion, 1', Asterique, vol. 236, pp. 133-154.
Harris, Simon C ; Williams, D. / Large-deviations and martingales for a typed branching diffusion, 1. In: Asterique. 1996 ; Vol. 236. pp. 133-154.
@article{4cf483180262445db229be46df600108,
title = "Large-deviations and martingales for a typed branching diffusion, 1",
author = "Harris, {Simon C} and D Williams",
year = "1996",
language = "English",
volume = "236",
pages = "133--154",
journal = "Asterique",

}

TY - JOUR

T1 - Large-deviations and martingales for a typed branching diffusion, 1

AU - Harris, Simon C

AU - Williams, D

PY - 1996

Y1 - 1996

M3 - Article

VL - 236

SP - 133

EP - 154

JO - Asterique

JF - Asterique

ER -